# SDR CA010625003

- Difficulty date: June 10, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 56,356 hours, 55,926 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 58,358 hours, 57,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN FUSELAGE SKIN LEFT SIDE, 8 INCHES AFT. OF STATION 750 AT STRINGER 17L.REPAIRED AS PER SRM 53-30-3, TABLE 1, PAGES 87, 88 & 88A.
